Semi-orthogonal decomposition of symmetric products of curves and canonical system

Indranil Biswas, Tomás L. Gómez, Kyoung Seog Lee

Research output: Contribution to journalArticlepeer-review

Abstract

Let C be an irreducible smooth complex projective curve of genus g ≥ 2 and let Cd be its d-fold symmetric product. In this paper, we study the question of semi-orthogonal decompositions of the derived category of Cd. This entails investigations of the canonical system on Cd, in particular its base locus.

Original languageEnglish (US)
Pages (from-to)1885-1896
Number of pages12
JournalRevista Matematica Iberoamericana
Volume37
Issue number5
DOIs
StatePublished - 2021
Externally publishedYes

Keywords

  • Albanese map
  • Gonality
  • Semi-orthogonal decomposition
  • Symmetric product

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Semi-orthogonal decomposition of symmetric products of curves and canonical system'. Together they form a unique fingerprint.

Cite this